# SDR COMA2010020950036

- Difficulty date: February 9, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 23,575 hours, 20,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 23,575 hours, 20,519 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 RBL 18.00 CRACKED AT CAP ANGLE, IN BEND RADIUS.  REPAIRED FS 559 CAP ANGLE AT RBL 18 IAW REO 601R-53-41-260 REV D DATED 17-SEP-2009, AND DEVIATION REO 601R-53-41-609.
